MathSciNet Relay Station
MathSciNet bibliographic data
MR391071 (52 #11893) 55B20
Brown, Edgar H., Jr.; Gitler, Samuel A spectrum whose cohomology is a certain cyclic module over the Steenrod algebra. Topology 12 (1973), 283–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement